Does Finasteride Cause Cancer?

Most men who suffer with hair loss are familiar with Finasteride by its brand name, Propecia®. If you have considered this popular prescription hair loss medication, you are probably also aware that clinical trials have demonstrated a number of side effects. Most of those side effects have to do with the male reproductive system: Decreased libido and erectile dysfunction, to name a couple. But breast cancer has long been another feared side effect, ever since initial trials indicated that such a risk were possible. Now, a new study indicated that Finasteride and breast cancer share NO link.
http://blog.miamihair.com/hair-loss-research/does-finasteride-cause-cancer.html

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s